# SDR HEEA077445

- Difficulty date: December 10, 2001
- Submitted: December 17, 2001
- Operation: General aviation
- Aircraft: N430X
- Make and model: Bell 430
- Aircraft serial: 49058
- Aircraft time: 1,615 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ONE HOUR AND 10 MINUTES INTO THE FLIGHT THE SCAS KICKED OFF.  THE NR 1 HYDRAULIC SYSTEM PRESSURE FLUCTUATED BETWEEN 0 AND 130 PSI WITH RESITANCE IN THE TAIL ROTOR PEDALS.  DURING ENGINE COOL DOWN, TURNED NR 1 HYDRAULIC SYSTEM ON AND PRESSURE WAS STEADY AT 1430 PSI WITH NO RESISTANCE IN THE TAIL ROTOR PEDALS.  CLEANED ALL CONNECTORS IN HYDRAULIC SYSTEM AT BYPASS SOLENOID, PRESSURE SWITCHES, PRESSURE TRANSDUCERS AND SERVICED RESERVOIR.
